Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 1, Pages 69-79

Mixed problem with integral boundary condition for a high order mixed type partial differential equation

M. Denche and A. L. Marhoune

Université Mentouri Constantine, Institut de Mathematiques, Constantine 25000, Algeria

Received 1 April 2000; Revised 1 March 2002

Copyright © 2003 M. Denche and A. L. Marhoune. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we study a mixed problem with integral boundary conditions for a high order partial differential equation of mixed type. We prove the existence and uniqueness of the solution. The proof is based on energy inequality, and on the density of the range of the operator generated by the considered problem.